# SDR REXA2013092901931

- Difficulty date: September 29, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 12,850 hours, 8,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT MISSING 12C, INSTALLED LIGHT IAW 33-51-01.
